Strongly sequentially continuous functions

A. Borichev, R. Deville, E. Matheron

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)535-548
Number of pages14
JournalQuaestiones Mathematicae
Volume24
Issue number4
DOIs
StatePublished - 2001

Cite this

Strongly sequentially continuous functions. / Borichev, A.; Deville, R.; Matheron, E.

In: Quaestiones Mathematicae, Vol. 24, No. 4, 2001, p. 535-548.

Research output: Contribution to journalArticle

Borichev, A. ; Deville, R. ; Matheron, E. / Strongly sequentially continuous functions. In: Quaestiones Mathematicae. 2001 ; Vol. 24, No. 4. pp. 535-548.
@article{4f428699dbc6474f95eeb4ccb097a692,
title = "Strongly sequentially continuous functions",
author = "A. Borichev and R. Deville and E. Matheron",
year = "2001",
doi = "10.1080/16073606.2001.9639239",
language = "English (US)",
volume = "24",
pages = "535--548",
journal = "Quaestiones Mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

TY - JOUR

T1 - Strongly sequentially continuous functions

AU - Borichev, A.

AU - Deville, R.

AU - Matheron, E.

PY - 2001

Y1 - 2001

U2 - 10.1080/16073606.2001.9639239

DO - 10.1080/16073606.2001.9639239

M3 - Article

VL - 24

SP - 535

EP - 548

JO - Quaestiones Mathematicae

JF - Quaestiones Mathematicae

SN - 1607-3606

IS - 4

ER -